Existence and uniqueness of solutions for a nonlinear wave equation with a boundary condition of many-point type

  • Giai Giang Vo

Abstract

In this paper we study theĀ  existence and uniqueness of weak solutions for a nonlinear wave equation associated with a nonlinear boundary condition of many-point type.

Published
Feb 28, 2017
How to Cite
VO, Giai Giang. Existence and uniqueness of solutions for a nonlinear wave equation with a boundary condition of many-point type. Nonlinear Studies, [S.l.], v. 24, n. 1, p. 203-226, feb. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1475>. Date accessed: 26 may 2017.